# SDR BAQA092349

- Difficulty date: March 19, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N522ME
- Make and model: Urocop EC135T1
- Aircraft serial: 0144
- Aircraft time: 2,325 hours
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Mount
- Part number: L633M2010104A004
- Part serial: 1086632
- Condition: Leaking
- Location: M/R Gearbox
- Part time: 2,325 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

UNIT LEAKING FLUID AND PLUNGER RETRACTED.  ABOVE P.O. IS MEANT FOR A/C S/N 0132, BUT ONE WAS CANNED OFF OF A/C S/N 0144.  PERMISSION GIVEN TO RETURN THIS UNIT.  REPLACED WITH SERVICABLE UNIT.  03/24/2004
